# SDR NACA20060036

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,909 hours
- Engine: Pwa R2800CB3
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Out Of Adjust
- Location: Mixture Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 1, 2, 3, & 4 ENGINES FUEL FLOW 500 PPH, NO DERICHMENT OR ENRICHMENT.  DETERMINED MIXTURE NOT ENGAGED TO FULL RICH POSITION FOR TAKEOFF.  A 30" GROUND RUN CHECKED GOOD PER NAC DC-6MM SECT IV PG EC01.1 & EC01.2.
